On the homology induced by cohomology functors
Doklady Akademii Nauk, Tome 200 (1971) no. 4, pp. 764-766
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_200_4_a2,
author = {V. I. Kuz'minov and I. A. Shvedov},
title = {On the homology induced by cohomology functors},
journal = {Doklady Akademii Nauk},
pages = {764--766},
year = {1971},
volume = {200},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_200_4_a2/}
}
V. I. Kuz'minov; I. A. Shvedov. On the homology induced by cohomology functors. Doklady Akademii Nauk, Tome 200 (1971) no. 4, pp. 764-766. http://geodesic.mathdoc.fr/item/DAN_1971_200_4_a2/